RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1995, Number 4, Pages 29–39 (Mi ivm1726)  

The finite element method scheme based on the multiplicative identification of singularities for boundary value problems in domains with corners

R. Z. Dautov

Kazan State University

Full text: PDF file (596 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:4, 26–36

Bibliographic databases:
UDC: 519.632
Received: 21.10.1994

Citation: R. Z. Dautov, “The finite element method scheme based on the multiplicative identification of singularities for boundary value problems in domains with corners”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, no. 4, 29–39; Russian Math. (Iz. VUZ), 39:4 (1995), 26–36

Citation in format AMSBIB
\Bibitem{Dau95}
\by R.~Z.~Dautov
\paper The finite element method scheme based on the multiplicative identification of singularities for boundary value problems in domains with corners
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1995
\issue 4
\pages 29--39
\mathnet{http://mi.mathnet.ru/ivm1726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391330}
\zmath{https://zbmath.org/?q=an:0848.65077}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1995
\vol 39
\issue 4
\pages 26--36


Linking options:
  • http://mi.mathnet.ru/eng/ivm1726
  • http://mi.mathnet.ru/eng/ivm/y1995/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:161
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020